Generalized Hermite–Gaussian functions and pulse propagation in optical fiber systems

Chirped Hermite–Gaussian functions shows outstanding potentialities in mathematical models for linear and non linear pulse propagation in optical fibers. We propose three generalized subclasses of Hermite–Gaussian functions as natural extension to the complex domain. We exemplify the properties of t...

Full description

Bibliographic Details
Published in:Optical and Quantum Electronics, Vol. 36, No. 10 (2004), p. 853-880
Main Author: Cariolaro, Gianfranco
Other Involved Persons: Fregolent, Mauro ; Tonello, Alessandro ; De angelis, Costantino
Format: electronic Article
Physical Description:Online-Ressource
QR Code: Show QR Code